| Catalog Number |
RBB010 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.B3: estimated date.
Event or Problem Description
According to the available information a 0.038 guidewire failed to pass through the first 6fr dilator after opening.When attempting to insert the 0.038 guidewire into the dilator resistance was encountered at the distal end, preventing passage through the dilator.
Event or Problem Description
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we find no other complaints on the lot number.On 03rd november 2025, we received three set of dilators sealed.We tried to pass the guidewire sq2246 through each dilator.Through dilators ch08 & ch10 the guide passes without difficulty.However, the guide does not pass through dilators ch06, it was blocked at the extremity.Checking the quality database, revealed one non-conformity opened on june 2024 related to the described defect.This defect was due to a manufacturing issue and all actions have been implemented since january 2025.The dilator ch6 was manufactured before the implementation of the nc.A rmf evaluation was performed based on criq266, risk identified 11207 (hazardous situation: dilator cannot glide over the guidewire (or with difficulty)).The evaluation has showed that risks are adequately controlled and reduced as far as possible in the state of art.Based on this, we can concluded that residual risks are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/used.It is concluded that the risks identified are still acceptable and considered as safe.